# SDR DLL10991484

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1503617107
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSPECTIONS OF THE UPPER GORE WEB OF THE AFT P-DOME, A 2.5 INCH CRACK WAS FOUND IN THE WEB AT LBL 10.  THE CRACK IS TYPICAL OF LAC S/B 093-53-258 (MANDATED PER AD 95-17-03).  THE CRACK WAS REPAIRED WITH A DOUBLER AND TRIPLER PER THE S/B AND DOCUMENTED PER ER/A 367681-14AD.
